# SDR AALA20160208010

- Difficulty date: February 6, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 50,091 hours, 20,239 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Jammed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN FLARE FOR LANDING, THE FIRST OFFICER`S CONTROL COLUMN MOMENTARILY JAMMED, REQUIRING EXCESSIVE FORCE TO FLARE FOR TOUCHDOWN.  ACCOMPLISHED FAULT ISOLATION PROCEDURE IAW FIM TASK 27-31-00-810-801 & FOUND COLUMN MOVES FREELY.  NO DEFECTS NOTED FOR CONTROL COLUMN.  THE ACFT WAS GNDED.
